# SDR USAA2009082892288

- Difficulty date: August 11, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 65242582
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - LEVEL 2 CORROSION ON UPPER AREA OF STRAP AT BS 460 +13, S26R IN FORWARD CARGO.  REPLACED STRAP BETWEEN BS 440 TO BS 500 S26R IN FORWARD CARGO IAW SRM 51-10-02.
